Alert archive / Washington / Wind Advisories in 2011
Wind Advisory 11, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Feb 21, 2011, 1:38 PM PST for Kittitas County, Yakima County, Washington. It took effect at Feb 22, 2011, 10:00 AM PST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2011, 1:38 PM PST (21:38 UTC)
- In effect from
- Feb 22, 2011, 10:00 AM PST
- Expired
- Feb 22, 2011, 1:01 PM PST
- In force
- 3 hr
- Issued by
- NWS Pendleton, OR
Counties Kittitas County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 188 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 9.6 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
332 WWUS76 KPDT 212138 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 138 PM PST MON FEB 21 2011 ...WINDY CONDITIONS WILL OCCUR ACROSS THE KITTITAS VALLEY TUESDAY... .A STORM SYSTEM PASSING THROUGH THE AREA WILL TIGHTEN PRESSURE GRADIENTS TO CREATE WINDY CONDITIONS ACROSS THE KITTITAS VALLEY TOMORROW. WAZ026-220600- /O.NEW.KPDT.WI.Y.0011.110222T1800Z-110223T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 138 PM PST MON FEB 21 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST TUESDAY. * TIMING: NORTHWEST WINDS WILL INCREASE TUESDAY MORNING AND BECOME WINDY ACROSS THE KITTITAS VALLEY BY MIDDAY. THE WINDS WILL CONTINUE WINDY INTO TUESDAY NIGHT. * WINDS: NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS: A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
3 follow-up statements
027 WWUS76 KPDT 220525 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 925 PM PST MON FEB 21 2011 ...WINDY CONDITIONS WILL OCCUR ACROSS THE KITTITAS VALLEY TUESDAY... .A STORM SYSTEM PASSING THROUGH THE AREA WILL TIGHTEN PRESSURE GRADIENTS TO CREATE WINDY CONDITIONS ACROSS THE KITTITAS VALLEY TUESDAY. WAZ026-221400- /O.CON.KPDT.WI.Y.0011.110222T1800Z-110223T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 925 PM PST MON FEB 21 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST TUESDAY. * TIMING: NORTHWEST WINDS WILL INCREASE TUESDAY MORNING AND BECOME WINDY ACROSS THE KITTITAS VALLEY BY MIDDAY. THE WINDS WILL CONTINUE WINDY INTO TUESDAY EVENING THEN GRADUALLY DECREASING. * WINDS: NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS: THESE WINDY CONDITIONS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
419 WWUS76 KPDT 221215 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 415 AM PST TUE FEB 22 2011 ...VERY WINDY CONDITIONS WILL DEVELOP ACROSS THE KITTITAS VALLEY TODAY... .A PACIFIC STORM PASSING THROUGH THE AREA WILL CAUSE TIGHTENING PRESSURE GRADIENTS TODAY AND CREATE VERY WINDY CONDITIONS ACROSS THE KITTITAS VALLEY THROUGH THIS EVENING. WAZ026-222300- /O.CON.KPDT.WI.Y.0011.110222T1800Z-110223T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 415 AM PST TUE FEB 22 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING. * TIMING: NORTHWEST WINDS WILL INCREASE THIS MORNING ACROSS THE KITTITAS VALLEY. THE WINDS WILL CONTINUE THROUGH THIS EVENING AND THEN GRADUALLY DECREASE OVERNIGHT TONIGHT. * WINDS: NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH. * IMPACTS: THE VERY WINDY CONDITIONS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
022 WWUS76 KPDT 222101 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 101 PM PST TUE FEB 22 2011 WAZ026-222215- /O.CAN.KPDT.WI.Y.0011.000000T0000Z-110223T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 101 PM PST TUE FEB 22 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. BREEZY CONDITIONS WILL CONTINUE THROUGH THE EVENING IN THE KITTITAS VALLEY WITH NORTHWEST WINDS 15-30 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Feb 21, 8:59 AM PST, 4 hours 39 minutes earlier.
Area forecast discussion, Feb 21, 8:59 AM PST, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
859 AM PST MON FEB 21 2011
.UPDATE...A WEAK RIDGE OF HIGH PRESSURE WAS PROVIDING A PCPN FREE
MORNING ACROSS THE AREA. THE RIDGE SLIPS EAST TODAY AND AN INTENSE
LOW PRESSURE SYSTEM OFF THE N CA COAST WILL DIP SOUTH BUT USHER SOME
MOISTURE INTO THE SOUTHERN PORTIONS OF THE REGION TODAY. THUS HAVE
INCREASED SKY COVER ALONG WITH INTRODUCING LOW END POPS ACROSS
PORTIONS OF THIS AREA LATER TODAY. OTHERWISE THE WINTER STORM WATCH
FOR PORTIONS OF THE BLUE MOUNTAINS REMAINS IN EFFECT LATE TOMORROW
INTO MIDWEEK AND THE PRESENT SHORT TERM FORECAST APPEARS ON TRACK
FOR NOW.
&&
.AVIATION...18Z TAFS...VFR CONDITIONS WITH MID AND HIGH LEVEL CLOUDS
WILL CONTINUE THROUGH THE DAY TODAY AS ONE SYSTEM MOVES TO THE SOUTH
ALONG THE WEST COAST. ANOTHER SYSTEM WILL MOVE INTO THE REGION
TONIGHT WITH INCREASING CLOUDS AND LOWERING CEILINGS. THIS SYSTEM
WILL ALSO BRING A CHANCE FOR RAIN SHOWERS TO ALL TAF LOCATIONS BY
EARLY TUESDAY MORNING. WINDS WILL INCREASE WITH THIS SYSTEM WITH
25-30 KTS POSSIBLE AT KDLS...KPDT...KALW...AND KPSC LATE TONIGHT AND
EARLY TUESDAY MORNING. DMH
&&
.PREV DISCUSSION... /ISSUED 325 AM PST MON FEB 21 2011/
SHORT TERM...TODAY THROUGH WEDNESDAY...A WEATHER DISTURBANCE WILL
MOVE SOUTHWARD OFF THE PACIFIC NW COAST AND WILL CLIP THE CASCADES
AND HIGHER EAST SLOPES WITH POSSIBLE SNOW SHOWERS TODAY AND TONIGHT.
ELSEWHERE IT WILL REMAIN CALM AND DRY TODAY. THE NEXT WEATHER SYSTEM
OF CONCERN IS EXPECTED TO DROP DOWN OUT OF CANADA INTO NORTHERN
WASHINGTON EARLY ON TUESDAY AND THEN INTO OREGON...IDAHO AND WESTERN
MONTANA LATER ON TUESDAY AND THEN PERSIST THROUGH AT LEAST THURSDAY
NIGHT. THIS SYSTEM IS EXPECTED TO BRING POSSIBLY VERY COLD ARCTIC
AIR WITH IT...AND ALSO SIGNIFICANT SNOW AMOUNTS TO THE NORTHEAST
MOUNTAINS. THERE ARE SOME MODEL RUN TO RUN AND MODEL TO MODEL
DIFFERENCES THAT STILL NEED A CONSENSUS TO BE REACHED. HOWEVER...
THERE IS FAIRLY HIGH CONFIDENCE THAT THERE WILL BE SNOW IN THE
MOUNTAINS AND AT LEAST SOME COLDER AIR. GIVEN THE MODEL DIFFERENCES
AND UNCERTAINTY WILL NOT UPGRADE THE WINTER STORM WATCH THAT IS
CURRENTLY IN EFFECT FOR THE NORTHERN BLUES TO A WARNING YET...AND
WILL ALSO NOT EXPAND IT. HOWEVER...IF AND WHEN IT IS EXPANDED IT MAY
INCLUDE THE BLUE MOUNTAIN FOOTHILLS AS WELL (OR POSSIBLY AN ADVISORY
THERE INSTEAD) AND MAY ALSO COVER THE SOUTHERN BLUES AS WELL AS THE
JOHN DAY HIGHLANDS. NEWER MODEL DATA THAT COMES IN LATER TODAY OR
TONIGHT WILL HELP TO BE ABLE TO MAKE A BETTER DECISION AS TO
WHERE...WHEN AND WHAT WILL BE EXPANDED AND/OR UPGRADED. IN ANY EVENT
THERE IS A HIGH DEGREE OF CERTAINTY THAT WINTRY WEATHER WILL
DOMINATE THE LATTER PART OF THE SHORT TERM PERIOD INTO THE EXTENDED
FORECAST PERIOD. 88
LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...A COLD FRONT WILL
CONTINUE TO SAG SOUTHWARD INTO THE AREA ON WEDNESDAY NIGHT AND
THURSDAY. AT THE SAME TIME AN OFFSHORE LOW ASSOCIATED WITH THIS
FRONTAL SYSTEM WILL FUNNEL PACIFIC MOISTURE INLAND. WIDESPREAD SNOW
WILL THEREFORE BE POSSIBLE DURING THIS PERIOD AS THE MOISTURE FEED
INTERACTS WITH THE COLD FRONT. HOWEVER...THE BULK OF THE
PRECIPITATION WILL FALL OVER THE UPSLOPE FAVORED HIGHLANDS OF
CENTRAL OREGON AND MOUNTAINS OF NORTHEAST OREGON. ARCTIC AIR WILL
ALSO ACCOMPANY THIS FRONT WITH THE COLDEST AIR EXPECTED TO ARRIVE
THURSDAY NIGHT/FRIDAY. THE MODELS HAVE FINALLY COME INTO BETTER
AGREEMENT CONCERNING THIS EVENT THUS CONFIDENCE IN THE CURRENT
FORECAST HAS INCREASED. TEMPERATURES ARE EXPECTED TO BE AROUND 20
DEGREES BELOW NORMAL ON FRIDAY AND SATURDAY. SNOW WILL TAPER OFF AS
THE LOW MOVES SOUTH...BUT NORTHERLY FLOW COULD KEEP SHOWERS GOING
OVER THE HIGHER TERRAIN OF OREGON. THE FLOW WILL BECOME MORE
WESTERLY AGAIN ON SUNDAY AND MONDAY...ALLOWING FOR A GRADUAL
WARM-UP. STILL...TEMPERATURES WILL REMAIN WELL BELOW NORMAL. THERE
ARE MODEL UNCERTAINTIES AT THIS TIME RANGE...BUT HAVE A CHANCE OF
SNOW IN THE FORECAST SINCE BOTH THE GFS AND THE ECMWF INDICATE THAT
ANOTHER WEATHER SYSTEM WILL IMPACT THE AREA BY THE BEGINNING OF NEXT
WEEK. TRIMARCO
AVIATION...12Z TAFS. VFR CONDITIONS AND WINDS LESS THAN 15 KNOTS
SHOULD PREVAIL THROUGH THE NEXT 24 HOURS. MID AND HIGH LEVEL CLOUDS
WITH BASES RANGING FROM 5-8000 FEET AGL AND 15-25000 FEET AGL ARE
EXPECTED. CLOUDS AND WINDS WILL INCREASE LATER TONIGHT AS A FRONT
DROPS DOWN FROM THE NORTH. SHOWERS MAY MOVE INTO THE AREA BY TUESDAY
MORNING CAUSING MVFR OR LOWER CONDITIONS. 82
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 45 30 44 29 / 0 10 40 50
ALW 45 31 44 31 / 0 10 40 60
PSC 46 29 47 29 / 0 10 20 20
YKM 44 23 45 24 / 0 10 20 30
HRI 47 28 48 28 / 0 10 30 30
ELN 42 26 42 23 / 10 20 30 40
RDM 44 21 40 21 / 20 10 40 40
LGD 39 26 37 24 / 10 20 50 60
GCD 41 24 39 23 / 10 20 40 50
DLS 48 33 45 31 / 10 20 30 30
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH LATE THURSDAY
NIGHT ORZ502.
WA...WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH LATE THURSDAY
NIGHT WAZ030.
&&
THREAT INDEX
TODAY : GREEN
TUESDAY : YELLOW
WEDNESDAY : YELLOW
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
97/84Hazardous weather outlook, Feb 21, 5:00 AM PST, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PST MON FEB 21 2011
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
221200-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PST MON FEB 21 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
DRY AND CALM CONDITIONS WILL PREVAIL TODAY AND TONIGHT. THERE MAY BE
SOME LIGHT SNOW SHOWERS OVER THE CREST AND UPPER EAST SLOPES OF THE
CASCADES AS A WEATHER SYSTEM MOVES SOUTH OFF THE COAST...OTHERWISE
SKIES WILL BE PARTLY TO MOSTLY CLOUDY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SNOW TUESDAY
EAST SLOPES OF THE WASHINGTON CASCADES, NORTHWEST BLUE
MOUNTAINS OF WASHINGTON, EAST SLOPES OF THE OREGON CASCADES,
GRANDE RONDE VALLEY, WALLOWA COUNTY, NORTHERN BLUE MOUNTAINS
OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON
SNOW WEDNESDAY
EAST SLOPES OF THE WASHINGTON CASCADES, NORTHWEST BLUE
MOUNTAINS OF WASHINGTON, EAST SLOPES OF THE OREGON CASCADES,
GRANDE RONDE VALLEY, WALLOWA COUNTY, NORTHERN BLUE MOUNTAINS
OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON
SNOW THURSDAY
EAST SLOPES OF THE WASHINGTON CASCADES, FOOTHILLS OF THE BLUE
MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
WASHINGTON, EAST SLOPES OF THE OREGON CASCADES, GRANDE RONDE
VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE
MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE SOUTHERN
BLUE MOUNTAINS OF OREGON
A STRONG COLD FRONT AND A LOW PRESSURE SYSTEM WILL BRING SNOW TO THE
MOUNTAINS...WITH RAIN OR SNOW TO THE LOWER ELEVATIONS BY LATE
TUESDAY. THIS WEATHER SYSTEM WILL BE SLOW MOVING AND WILL PERSIST
THROUGH THE REST OF THE WEEK WITH MUCH COLDER AIR MOVING INTO THE
REGION. THIS COLDER AIR WILL CAUSE ANY RAIN TO CHANGE OVER TO ALL
SNOW EVEN IN THE LOWEST ELEVATIONS BY THURSDAY AND FRIDAY. CURRENTLY
A WINTER STORM WATCH FOR HEAVY SNOW IS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH THURSDAY NIGHT FOR THE NORTHERN BLUE MOUNTAINS.
PLEASE REFER TO PDXWSWPDT FOR MORE DETAILS. THE COVERAGE AREA OF THE
WATCH MAY BE EXPANDED TO INCLUDE OTHER AREAS AS THIS WINTRY WEATHER
EVENT DEVELOPS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 9:36 PM PST | Winter Storm Watch | PDT | Columbia, Walla Walla | 16 hr |
| Feb 21, 2:03 PM PST | Winter Weather Advisory | PDT | Columbia, Walla Walla | 24 hr |
Nearby
Wind Advisories in Washington, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.